PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 36(50), pp. 51--55 (1984)
THE LENGTH OF A LEMNISCATE
M. Elia and M. T. Galizia AngeliDipartimento di Mathematica, Politecnico di Torino Corso Duca degli Abruzzi 24, 10129 Torino, Italy
Abstract: A class of two parametric real algebraic curves, is defined which contains in particular the historical lemniscata of Bernoulli. The length of such curves as a function of the parameters is studied with emphasis on its asymptotic behaviors.
Classification (MSC2000): 26B15; 51M25
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts